Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 6, Pages 855-861
http://dx.doi.org/10.1155/IJMMS.2005.855

A decomposition method for a semilinear boundary value problem with a quadratic nonlinearity

Department of Mathematics, College of Arts and Sciences, University of West Georgia, Carrollton 30118, GA, USA

Received 17 May 2004; Revised 11 January 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Mehdi Dehghan, and Fatemeh Shakeri, “The use of the decomposition procedure of Adomian for solving a delay differential equation arising in electrodynamics,” Physica Scripta, vol. 78, no. 6, pp. 065004, 2008. View at Publisher · View at Google Scholar
  • Mehdi Dehghan, and Fatemeh Shakeri, “The numerical solution of the second Painlevé equation,” Numerical Methods for Partial Differential Equations, vol. 25, no. 5, pp. 1238–1259, 2009. View at Publisher · View at Google Scholar
  • Mehdi Dehghan, and Rezvan Salehi, “Solution of a nonlinear time-delay model in biology via semi-analytical approaches,” Computer Physics Communications, vol. 181, no. 7, pp. 1255–1265, 2010. View at Publisher · View at Google Scholar